# SDR SWAA2022041284642

- Difficulty date: March 16, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#35-186 AFT CARGO COMPARTMENT FLOOR 'T' STRAP CORRODED STA 887 RBL 22 TO LBL8 WL 156 / [01] REMOVED; LOCATED AND DRILLED; INSTALLED NEW AFT CARGO FLOOR SPLICE TEE STRAP AT BS 887 RBL22 TO LBL8 IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500 ID:0001 REV:B.;[02] VERIFIED STEP 1;[03] AUDIT CW
